# SDR GAIA00164

- Difficulty date: March 31, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND UPPER FORWARD CARGO DOOR HINGE HAS HOLE ELONGATED AT STATION 538 (MAIN CARGO DOOR).  REPAIRED IAW TIMCO REO S00090.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
